RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Bulletin de l'Académie Impériale des Sciences, 1903, Volume 18, Issue 5, Pages 207–212 (Mi izv7734)  

Mykenische Tiere

G. Schmid


Full text: PDF file (1197 kB)
Language:

Citation: G. Schmid, “Mykenische Tiere”, Bulletin de l'Académie Impériale des Sciences, 18:5 (1903), 207–212

Citation in format AMSBIB
\Bibitem{Sch03}
\by G.~Schmid
\paper Mykenische Tiere
\jour Bulletin de l'Acad{\'e}mie Imp{\'e}riale des Sciences
\yr 1903
\vol 18
\issue 5
\pages 207--212
\mathnet{http://mi.mathnet.ru/izv7734}


Linking options:
  • http://mi.mathnet.ru/eng/izv7734
  • http://mi.mathnet.ru/eng/izv/v18/i5/p207

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Извѣстія Императорской Академіи Наукъ
    Number of views:
    This page:59
    Full text:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019